# SDR AALA20161024002

- Difficulty date: October 23, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 5,392 hours, 2,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 765070
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT AT ZONE 15WL FAILED DURING EMERGENCY LIGHTS CHECK.   REMOVED AND REPLACED POWER SUPPLY IAW AMM 33-51-38. OPS CHECKED GOOD.
